advertisement

Childhood-diseases

Question
Posted by: TKN | 2008/01/21

Q.

Change in fomrula

With the difficulty of purchasing NAN HA2 i have decided woth the OK from the clinic sister to change my baba to NAN2. I have to decrease the NAN HA2 by 1 scoop and increase the NAN2 buy 1 scoop every 3 days.
What side effects/ reactions should i look out for as a guide the NAN2 is not correct for her??

Expert's Reply

A.

Paediatrician

See answer

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.